# SDR GLBA20060914

- Difficulty date: February 19, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 22,899 hours, 27,537 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 1148200523
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PRE-FLIGHT INSPECTION, PILOT REPORT OF SHIMMY DAMPENER DAMAGE/MISSING AND SUSPECTED DAMAGE TO STRUCTURE IN SURROUNDING AREA WAS ALSO REPORTED.  MAINTENANCE REMOVED AND REPLACED THE SHIMMY DAMPER IAW B1900D MM 32-20. MAINENANCE REMOVED AND REPLACED STEERING BELLCRANK CENTERING MECHANISM IAW B1900 MM 32-51. MAINTENANCE REMOVED AND REPLACED NOSE DRAG BRACE IAW B1900 MM 32-10. SUBSEQUENT OPERATIONAL CHECKS GOOD.
